You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1982-1983/75/3
Norm inequalities relating singular integrals and the maximal function
Download
PDF
- Norm inequalities relating singular integrals and the maximal function
Article
Original scientific text
Title
Norm inequalities relating singular integrals and the maximal function
Authors
Eric Sawyer
Studia Mathematica
1982-1983/75/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
253-263
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics